# SDR ASOA201201769

- Difficulty date: June 5, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 24,373 hours, 16,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED RBL 45 AT FS 280. R & R FLOOR SUPORT IAW SRM 53-21-43-201-002-A01.
